MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 2

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE 2
Model Number 25002112E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During the revision surgery, dr.(b)(6) revised the tibial poly spacer, tibial hinge component, and resurfacing femur axial pin.Dr.(b)(6) performed a washout.The following implants remain implanted from the patient's original surgery on (b)(6) 2021: resurfacing femur, canal-filling stem extension (18x140mm), tibial baseplate, and canal-filling stem extension (18x100mm).No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00022, #3013450937-2022-00023, #3013450937-2022-00024, #3013450937-2022-00025, #3013450937-2022-00026, #3013450937-2022-00027.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to an alleged infection.During the revision surgery, dr.(b)(6) revised the tibial poly spacer, tibial hinge component, and resurfacing femur axial pin.Dr.(b)(6) performed a washout.The following implants remain implanted from the patient's original surgery on (b)(6) 2021: resurfacing femur, canal-filling stem extension (16x140mm), tibial baseplate, and canal-filling stem extension (14x100mm).No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.B7: other relevant history updated.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.The following sections were corrected: a1: patient identifier corrected.A2: date of birth corrected.B5: event description corrected.D2: common device name corrected.D4: model number corrected.D4: catalog number corrected.D4: lot number corrected.D4: expiration date corrected.D4: udi corrected.D10: concomitant medical products corrected.H4: device manufacturer date corrected.The following mdrs were also submitted for this patient: 3013450937-2021-00117.3013450937-2021-00118.3013450937-2021-00119.3013450937-2021-00120.3013450937-2021-00121.3013450937-2021-00122.3013450937-2021-00123.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN, SIZE 2
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13307223
Report Number3013450937-2022-00028
Device Sequence Number11680656
Product Code KRO
UDI-Device IdentifierB27825002112E0
UDI-PublicB27825002112E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25002112E
Device Catalogue Number25002112E
Device Lot Number1826748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25002101E, ELEOS TIBIAL HINGE COMPONENT.; P/N 25002101E, ELEOS TIBIAL HINGE COMPONENT.; P/N 25002201E, ELEOS TIBIAL BASEPLATE.; P/N 25002201E, ELEOS TIBIAL BASEPLATE.; P/N 2500R002E, ELEOS RESURFACING FEMUR.; P/N 2500R003E, ELEOS RESURFACING FEMUR.; P/N KSP13100E, ELEOS CANAL-FILLING STEM EXTENSION.; P/N KSP15140E, ELEOS CANAL-FILLING STEM EXTENSION.; P/N KSP17100E, ELEOS CANAL-FILLING STEM EXTENSION.; P/N KSP17140E, ELEOS CANAL-FILLING STEM EXTENSION.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale